| Model Number |
MT22719 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the receiver shutdown unexpectedly.The product was evaluated.An external visual inspection was performed and passed.Charge and boot testing was performed and passed.Functional testing was performed and passed.An internal visual inspection was performed and passed.The receiver log was downloaded and reviewed, finding no errors related to the complaint.The allegation was not confirmed.No injury or medical intervention was reported.